# SDR FDEA2018090512327

- Difficulty date: August 31, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA70882
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AFT FLOOR PANEL SUPPORT FOUND WITH CORROSION AT STA 1887 - STA 2007 X=-25. FLOOR PANEL SUPPORT CORROSION REMOVED PER SRM 51-21-01-0G AND FOUND EXCEEDED LIMIT PER SRM 53-00-00-2R FIG 202. ORIGINAL THK 0.080", MATERIAL REMOVED 0.060", REMAINING THK 0.020". CORRODED FLOOR SUPPORT REMOVED PER SRM 51-31-01-0G. NEW FLOOR SUPPORT FABRICATED PER DWG AGA7088 REV B. NEW FABRICATED FLOOR SUPPORT INSTALLED PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
